Dear Dr Mikin, Thank you so much for your support. I would consider the stronger pill, but I am afraid the pill makes me depressed, (or just the new lifestyle: moving from Eu to US 6 month ago), so the doctor even increased my citapram dose. It is pretty hard to deal with loosing my carrier,my family, friends, colleges etc, and finding a new profession. (I am also from the medical field, helped so many patient in the last 20 years, and now I am the one, who lost confidence, and need support ) I appreciate all your effort and help!View Thread
Dear Dr Minkin, Can I take alternative medication (like Remifemin), or herbal teas, vitamins with the birth controll pills? when I took the placebo pills my symptoms came back. any suggestion? thank youView Thread
JanLin, Lisa, I did not realize I am not the only one with such problems. Everyone looks so happy around me, and felt bad to share my concerns...
I had the same problem as you had: working in medical field, living with fears/anxiety, worry all the time. one of my classmate recommended citalopram, what made a big difference, I felt great. A few month ago started to have night sweats, could not go back to sleep,missed my period,and turned out I'm in perimeno. Now I take birth control pills, still have ups and downs, and waiting to be normal again.... Best wishes Ladies!View Thread
Thank you for your answer Dr Minkin, your support means a lot to me! I have one more week, the placebo pills to finish the first package! They called me from doctors office about my lab test, and learned my estrogen level was ok, but the progesteron was low before starting birth control pills. What do you think of this? Now I have good day/ nights, but sometimes for no reason feel awful. I drive my husband crazy telling him my strange symptoms .View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.